# SDR ASOA200801539

- Difficulty date: November 19, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 13,082 hours, 10,806 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB HAS CRACKS IN RADIUS WHERE STAIRS 832DT AND CT MEET, 832CT AND MIC FIXED STEPS MEET.  REPAIRED PAX DOOR FWD WEB IAW REO 601R-52-11-702.
